# SDR HEEA968394

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23030917
- Condition: Making Metal
- Location: Gear Box Nr 3
- Part time: 421 hours
- Component: 23035178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED:  (1) METAL SLIVERS ON #3 BEARING INNER RACE (2) CRACKED ROLLER RETAINER & METAL SLIVERS ON #4 BEARING INNER RACE. INSTALLED NEW BEARINGS.   SEE MMIR# HEEA0008395 FOR #4 BEARING INFORMATION.
